Day 29th – 60th

This is my Daily Routine of 29th – 60th Day of Running Journey.

Day 29th (2017/04/25)

Woke Up: 4:50 AM

Autosuggested

Started Exercising: 5:04 AM

Started Meditating: 5:31 AM

Started Cleaning Room: 5:50 AM

Started (Walking) Running: 6:23 AM (Left Home)

Finished (Walking) Running: 6:37 AM (Came Home and Bathed)

Total (Walking) Running Time: 14:16 Minutes (Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 10:09 PM

(22:09 PM: So, today I published my books to the Smashwords, it was really hard than it sounds. You have to get everything right and try again and again.)

 

 

Day 30th (2017/04/26)

Woke Up: 7:17 AM

Autosuggested

Started Exercising: 7:27 AM

Started Meditating: 7:58 AM

Started Cleaning Room: 8:25 AM

Started (Walking) Running: 8:48 AM (Left Home)

Finished (Walking) Running: 9:00 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:18 Minutes (Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 9:28 PM

 

 

Day 31st (2017/04/27)

Woke Up: 8:45 AM – 9:00 AM

Autosuggested: 9:23 AM – 9:33 AM

Exercised: 9:40 AM – 10:07 AM

Meditated: 10:21 AM – 10:40 AM

(Cleaned the Room)

Started (Walking) Running: 11:29 AM (Left Home)

Finished (Walking) Running: 11:43 AM (Came Home and Bathed)

Total (Walking) Running Time: 14:20 Minutes (Approx. 700 Metres)

Daytime NAP: 2 PM – 3:30 PM (1 Hour 30 Minutes)

Sleeping Time: 9:52 PM

(21:40 PM: So today I woke up late and recorded video about: how you can follow routine no matter what’s the situation is.)

 

 

Day 32nd (2017/04/28)

Woke Up: 5:00 AM

Autosuggested

Started Exercising: 5:32 AM

Started Meditating: 6:04 AM

Started Cleaning Room: 6:31 AM

Started (Walking) Running: 6:57 AM (Left Home)

Finished (Walking) Running: 7:10 AM (Came Home and Bathed)

Total (Walking) Running Time: 13 Minutes (Approx. 700 Metres)

Daytime Nap: 11:30 AM – 1:40 PM (2 Hours 10 Minutes)

Sleeping Time: 10:06 PM

 

 

Day 33rd (2017/04/29)

Woke Up: 4:10 AM

Autosuggested

Started Exercising: 4:22 AM

Started Meditating: 4:48 AM

Started Cleaning Room: 5:10 AM

Started (Walking) Running: 5:32 AM (Left Home)

Finished (Walking) Running: 5:45 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:52 Minutes (Approx. 700 Metres)

Daytime Nap: 8:15 AM – 9:15 AM (1 Hour)

Sleeping Time: 9:37 PM

 

 

Day 34th (2017/04/30)

Woke Up: 8:30 AM

Autosuggested

Exercised: 8:52 AM – 9:25 AM

Meditated: 9:46 AM – 10:04 AM

Started Cleaning Room: 10:04 AM

Started (Walking) Running: 10:34 AM (Left Home)

Finished (Walking) Running: 10:46 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:12 Minutes (Approx. 700 Metres)

Daytime Nap: 1:15 PM – 2:15 PM (1 hour)

Sleeping Time: 10:04 PM

(12:24 AM: So, today I woke up late, I also transferred my Friend Grassy to New Home. I still haven’t eaten anything except water, so I am feeling weak which is the sign of Low Blood Sugar Level.)

 

 

Day 35th (2017/05/01)

Woke Up: 7:30 AM

Autosuggested

Started Exercising: 8:00 AM

Started Meditating: 8:39 AM

Started Cleaning Room: 8:58 AM

Started (Walking) Running: 9:28 AM (Left Home)

Finished (Walking) Running: 9:42 AM (Came Home and Bathed)

Total (Walking) Running: 13:20 Minutes (Approx. 700 Metres)

Daytime Nap: 11:15 AM – 1:30 PM (2 Hour 15 Minutes)

Sleeping Time: 10:01 PM

 

 

Day 36th (2017/05/02)

Woke Up: 6:30 AM

Autosuggested

Started Exercising: 6:58 AM

Started Meditating: 7:38 AM

Started Cleaning Room: 8:00 AM

Started (Walking) Running: 8:31 AM (Left Home)

Finished (Walking) Running: 8:43 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:38 Minutes (Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 9:20 AM

(21:21 PM: Today is May 2nd, as per the website of US DV Lottery, the DV result will come after 25 Minutes but I just want to sleep, may be I am afraid of not getting selected. But who cares, I still have air to breathe, food and water to eat and drink. I have Hands and legs to live and enjoy life. I am a Free Man Living in Free Nation. So, no big deal, anyway I will check it tomorrow.)

 

 

Day 37th (2017/05/03)

Woke Up: ~1:04 AM

(Recorded videos about my Goal.)

Autosuggested: 2:0 AM – 2:09 AM

Exercised: 2:10 AM – 2:41 AM (31 Minutes)

Meditated: 2:42 AM – 3:06 AM (24 Minutes)

Cleaned my Room: 3:07 AM – 3:19 AM (12 Minutes)

Imagined about Running: 3:20 AM – 3:22 AM (2 Minutes)

Bathing and Washing my Clothes

Planning my Day: 4:07 AM – 4:14 AM

Started (Walking) Running: 5:48 AM (Left Home)

Finished (Walking) Running: 6:01 AM (Came Home and Bathed)

Total (Walking) Running Time: 13:08 Minutes (Approx. 700 Metres)

Daytime Nap: 6 AM – 9 AM (I don’t Know, there was a lot of small small nap in between)

Sleeping Time: 10:39 PM

(06:34 AM: I was unable to take Nap, right now my eyes are burning, I am feeling lazy and tired. Moreover if you are unable to follow your routine then you can imagine. 2139 PM: I didn’t got selected for the DV Lottery.)

 

 

Day 38th (2017/05/04)

Woke Up: 8:15 AM

Autosuggested

Started Exercising: 8:31 AM

Started Meditating: 9:05 AM

Started Cleaning Room: 9:22 AM

Started (Walking) Running: 9:58 AM (Left Home)

Finished (Walking) Running: 10:11 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:47 Minutes (Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 10:10 PM

 

 

Day 39th (2017/05/05)

Woke Up: 6:40 AM

Autosuggested

Started Exercising: 6:57 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditation: 7:36 AM

Started Cleaning Room: 8:02 AM

Started (Walking) Running: 8:47 AM (Left Home)

Finished (Walking) Running: 8:59 AM (Came Home and Bathed)

Total (Walking) Running Time: 11:41 Minutes (Approx. 700 Metres)

Daytime Nap: NA

Sleeping Time: 9:27 PM

(21:27 PM: Today I started including exercise for my Leg inorder to make it stronger. Today, I created my own Video Studio using local material and also created DIY video about it.)

 

 

Day 40th (2017/05/06)

Woke Up: 1:45 AM

Autosuggested

Started Exercising: 1:59 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditation: 2:40 AM

Started Cleaning Room: 3:09 AM

Imagined About Running: 4:23 AM (And Bathed)

Started (Walking) Running: 5:56 AM (Left Home)

Finished (Walking) Running: ~6:08 AM (Came Home)

Total (Walking) Running Time: ~12 Minutes (Approx. 700 Metres)

Daytime Nap: 6 AM – 9 AM

Sleeping Time: 9:48 PM

 

 

Day 41st (2017/05/07)

Woke Up: 6:56 AM

Autosuggested

Started Exercising: 7:06 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 7:52 AM

Started Cleaning Room: 8:14 AM

Started (Walking) Running: 8:55 AM (Left Home)

Finished (Walking) Running: 9:07 AM (Came Home and Bathed)

Total (Walking) Running Time: 11:40 Minutes (Approx. 700 Metres)

Daily Planning Time: 10:02 AM

Daytime Nap: NA

Sleeping Time: 9:57 PM

 

 

Day 42nd (2017/05/08)

Woke Up: 7:55 AM

Autosuggested

Started Exercising: 8:12 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 9:02 AM

Started Cleaning Room: 9:19 AM

Started (Walking) Running: 9:57 AM (Left Home)

Finished (Walking) Running: ~10:10 AM (Came Home and Bathed)

Total (Walking) Running Time: ~13 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 10:56 AM

Daytime Nap: 1:30 PM – 2:30 PM (1 Hour)

Sleeping Time: 9:32 PM

 

 

Day 43rd (2017/05/09)

Woke Up: 5:37 AM

Autosuggested

Started Exercising: 5:46 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 6:27 AM

Started Cleaning Room: 6:51 AM

Started (Walking) Running: 7:24 AM (Left Home)

Finished (Walking) Running: 7:39 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:26 Minutes (Approx. 700 Metres)

Started Planning my Day: 8:36 AM

Daytime Nap: NA

Sleeping Time: 2148 PM

 

 

Day 44th (2017/05/10)

Woke Up: 7:35 AM

Autosuggested

Started Exercising: 7:50 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 8:26 AM

Started Cleaning Room: 8:53 AM

Started (Walking) Running: 9:25 AM (Left Home)

Finished (Walking) Running: 9:38 AM (Came Home and Bathed)

Total (Walking) Running Time: 13:36 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 10:54 AM

Daytime Nap: 11:45 AM – 1:15 PM (1 Hour 30 Minutes)

Sleeping Time: 10:15 PM

 

 

Day 45th (2017/05/11)

Woke Up: 4:30 AM

(Created Time Lapse Video of Sunrise}

Started Autosuggestion: 6:39 AM

Started Exercising: 6:50 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 7:17 AM

Started Cleaning Room: 7:57 AM

Started (Walking) Running: 8:34 AM (Left Home)

Finished (Walking) Running: 8:47 AM (Came Home and Bathed)

Total (Walking) Running Time: 13:08 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 10:19 AM

Daytime Nap: 11:30 AM – 12:30 PM + 1:30 PM – 3:00 PM (2 Hour 30 Minutes)

Sleeping Time: 9:37 PM

 

 

Day 46th (2017/05/12)

Woke Up: 5:38 AM

Autosuggested

Started Exercising: 5:49 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 6:33 AM

Started Cleaning Room: 6:52 AM

Started (Walking) Running: 7:24 AM (Left Home)

Finished (Walking) Running: 7:36 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:03 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 8:25 AM

Daytime Nap: 12 PM – 1:30 PM (1 hour 30 Minutes)

Sleeping Time: 9:44 PM

 

 

Day 47th (2017/05/13)

Woke Up: 4:03 AM

Autosuggested

Started Exercising: 4:12 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 4:59 AM

Started Cleaning Room: 5:16 AM

Started (Walking) Running: 5:41 AM (Left Home)

Finished (Walking) Running: ~5:54 AM (Came Home and Bathed)

Total (Walking) Running Time: ~13 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 6:45 AM

Daytime Nap: 9 AM – 10 AM (1 Hour)

Sleeping Time: 9:53 AM

 

 

Day 48th (2017/05/14)

Woke Up: 3:54 AM

Autosuggested

Started Exercising: 4:06 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 4:46 AM

Started Cleaning Room: 5:01 AM

Started (Walking) Running: 5:23 AM (Left Home)

Finished (Walking) Running: 5:37 AM (Came Home and Bathed)

Total (Walking) Running Time: 13:52 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 6:16 AM

Daytime Nap: 12:30 PM – 2:30 PM (2 Hours)

Sleeping Time: 10:18 PM

 

 

Day 49th (2017/05/15)

Woke Up: 7:05 AM

Autosuggested

Started Exercising: 7:16 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 7:58 AM

Started Cleaning Room: 8:17 AM

Started (Walking) Running: 8:42 AM (Left Home)

Finished (Walking) Running: ~8:55 AM (Came Home and Bathed)

Total (Walking) Running Time: ~13 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 9:42 AM

Daytime Nap: 3:30 PM – 5:00 PM (1 Hour 30 Minutes)

Sleeping Time: 10:04 PM

 

 

Day 50th (2017/05/16)

Woke Up: 5:17 AM

Autosuggested

Started Exercising: 5:28 AM (20 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 6:08 AM

Started Cleaning Room: 6:27 AM

Started (Walking) Running: 6:58 AM (Left Home)

Finished (Walking) Running: 7:10 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:36 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 8:00 AM

Daytime Nap: NA

Sleeping Time: 11:06 PM

(23:06 PM: Today I went to Butwal.)

 

 

Day 51st (2017/05/17)

Woke Up: 4:30 AM

Autosuggested

Started Exercising: 4:43 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 5:21 AM

Started Cleaning Room: 5:41 AM

Started (Walking) Running: 6:05 AM (Left Home)

Finished (Walking) Running: 6:18 AM (Came Home and Bathed)

Total (Walking) Running Time: 12:49 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 7:16 AM

Daytime Nap: 11:30 AM – 2:30 PM (3 Hours)

Sleeping Time: 10:06 PM

(Increased Side Lunges from 20 to 50)

 

 

Day 52nd (2017/05/18)

Woke Up: 7:10 AM

Autosuggested (Today my Laptop crashed and had to reassemble the RAM)

Started Exercising: 7:44 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 8:22 AM

Started Cleaning Room: 8:41 AM

Started (Walking) Running: 9:03 AM (Left Home)

Finished (Walking) Running: 9:17 AM (Came Home and Bathed)

Total (Walking) Running Time: 13:36 Minutes (Approx. 700 Metres)

Planning my Day Ahead: 10:00 AM

Daytime Nap: 11:30 AM – 1:30 PM (2 Hour)

Sleeping Time: 10:04 PM

 

 

Day 53rd (2017/05/19)

Woke Up: 6:35 AM

Started (Walking) Running: 6:41 AM (Left Home)

Finished (Walking) Running: 6:54 AM (Came Home)

Total (Walking) Running Time: 13:00 Minutes (Approx. 700 Metres)

Started Autosuggesting: 6:57 AM

Started Exercising: 7:10 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 7:52 AM

Started Cleaning Room: 8:13 AM

(Bathed)

Planning my Day Ahead: 9:13 AM

Daytime Nap: 11 AM – 12:30 PM (1 Hour 30 Minutes)

Sleeping Time: 10:15 PM

(22:15 PM: So, today I ran first in the morning, it was awesome experience. From tomorrow I will run first in morning if possible, I mean if there is enough light to run. It helped me to get rid of laziness and heaviness that comes when I wake up.)

 

 

Day 54th (2017/05/20)

Woke Up: 4:31 AM

Started (Walking) Running: 5:02 AM (Left Home)

Finished (Walking) Running: 5:15 AM (Came Home)

Total (Walking) Running Time: 12:36 Minutes (Approx. 700 Metres)

Started Autosuggesting: 5:20 AM

Started Exercising: 6:36 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 7:25 AM

Started Cleaning Room: 7:50 AM

(Bathed)

Planning my Day Ahead: 8:54 AM

Daytime Nap: 11:20 AM – 1:00 PM (1 Hour 40 Minutes)

Sleeping Time: 10:49 PM

 

 

Day 55th (2017/05/21)

Woke Up: 5:15 AM

Started (Walking) Running: 5:22 AM (Left Home)

Finished (Walking) Running: 5:36 AM (Came Home)

Total (Walking) Running Time: 13:38 Minutes (Approx. 700 Metres)

Autosuggested 5:41 AM

Started Exercising: 5:56 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 6:41 AM

Started Cleaning Room: 7:03 AM

(Bathed)

Planning my Day Ahead: 9:42 AM

Daytime Nap: 11:00 AM – 1:00 Pm (2 hours)

Sleeping Time: 10:25 PM

(22:24 PM: In the morning I feel heavy and groggy, so since day before yesterday I have Started (Walking) Running at First. It has worked, it  makes me little bit fresh and active.)

 

 

Day 56th (2017/05/22)

Woke Up: 5:03 AM

Started (Walking) Running: 5:10 AM (Left Home)

Finished (Walking) Running: 5:23 AM (Came Home)

Total (Walking) Running Time: 12:48 Minutes (Approx. 700 Metres)

Started Autosuggesting: 5:35 AM

(Created Time Lapse Video.)

Started Exercising: 6:51 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 7:38 AM

Started Cleaning Room: 7:56 AM

(Bathed)

Planning my Day Ahead: 9:10 AM

Daytime Nap: 11:30 AM – 1:30 PM (2 Hours)

Sleeping Time: 10:05 PM

 

 

Day 57th (2017/05/23)

Woke Up: 5:01 AM

Started (Walking) Running: 5:08 AM (Left Home)

Finished (Walking) Running: 5:21 AM (Came Home)

Total (Walking) Running Time: 13:30 Minutes (Approx. 700 Metres)

Started Autosuggesting: 6:57 AM

Started Exercising: 7:21 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 8:13 AM

Started Cleaning Room: 8:46 AM

(Bathed)

Planning my Day Ahead: 10:06 AM

Daytime Nap: 11:30 AM – 2 AM (2 Hour 30 Minutes)

Sleeping Time: 9:34 PM

 

 

Day 58th (2017/05/24)

Woke Up: 6:13 AM

Started (Walking) Running: 6:17 AM (Left Home)

Finished (Walking) Running: 6:29 AM (Came Home)

Total (Walking) Running Time: 12:10 Minutes (Approx. 700 Metres)

Started Autosuggesting: 6:40 AM

Started Exercising: 6:50 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 7:36 AM

Started Cleaning Room: 8:00 AM

(Bathed)

Planning my Day Ahead: 8:57 AM

Daytime Nap: 12 PM – 2 PM (2 Hours)

Sleeping Time: 10:01 PM

 

 

Day 59th (2017/05/25)

Woke Up: 4:50 AM

Started (Walking) Running: 4:57 AM (Left Home)

Finished (Walking) Running: 5:13 AM (Came Home)

Total (Walking) Running Time: 15:42 Minutes (Approx. 700 Metres)

(So, one man, my neighbor stopped me while I was walking and criticized me for my choice of studying Arts, a bad subject. By the way I hear a lot of these criticism from my relatives and people around me, they question me “Why I didn’t studied Doctor or Engineering? Why study this easy subject?” “Why are you not social, why are you not like other?” “Why are you running?”

Started Autosuggesting: 5:25 AM

(6:50 AM: I am suffering from common cold, whole body was paining including head. So, today I felt like not exercising, I tried to exercise but pain was terrible. So, I ended up watching motivational videos. After watching it for about half an hour, I realized this is what makes difference, the odd moments, the difficult times, the pain. So, I started exercising.)

Started Exercising: 7:23 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 8:07 AM

Started Cleaning Room: 8:29 AM

(Bathed)

Planning my Day Ahead: 9:39 AM

(Bathed)

Daytime Nap: 11 AM – 2 PM (3 Hours)

Sleeping Time: 9:50 PM

(21:50 PM, I am suffering from cold and runny nose along with pain in body and head.)

 

 

Day 60th (2017/05/26)

Woke Up: 4:35 AM

Started (Walking) Running: 4:57 AM (Left Home)

Finished (Walking) Running: 5:11 AM (Came Home)

Total (Walking) Running Time: 13:39 Minutes (Approx. 700 Metres)

Started Autosuggesting: 5:20 AM

Started Exercising: 5:56 AM (50 Side Lunges and 5/5 One Legged Squats)

Started Meditating: 6:40 AM

Started Cleaning Room: 6:59 AM

(Bathed)

Planning my Day Ahead: 7:59 AM

Daytime Nap: 11:30 AM – 3 PM (3 Hour 30 Minutes)

Sleeping Time: 9:45 PM

(21:33 PM: Today I created a video about my Running Journey.  Moreover from tomorrow I will actually start running.)

 

Leave a Reply

Your email address will not be published. Required fields are marked *